MAUDE Adverse Event Report: BIOMET 3I NAVIGATOR CERTAIN IMPLANT MOUNT 4.1MM(D) SHORT; DENTAL INSTRUMENT

BIOMET 3I NAVIGATOR CERTAIN IMPLANT MOUNT 4.1MM(D) SHORT; DENTAL INSTRUMENT
Model Number SGIIM4S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A2: age and date of birth unknown / not provided.A3: patient sex unknown / not provided.A4: weight unknown / not provided.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the instrument fractured during a procedure.The procedure was completed with another instrument.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.Zimvie did not receive one (1) sgiim4s, (navigator certain implant mount 4.1mm(d) short) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number 1258904.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1258904 for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was an incorrect implant mount used.However, a definitive root cause could not be determined as the device was not returned for evaluation.Therefore, based on the available information, device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
NAVIGATOR CERTAIN IMPLANT MOUNT 4.1MM(D) SHORT
Common Device Name
DENTAL INSTRUMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16776964
Report Number0001038806-2023-00789
Device Sequence Number7014156
Product Code NDP
UDI-Device Identifier00844868021827
UDI-Public(01)00844868021827(11)221007(10)1258904
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSGIIM4S
Device Catalogue NumberSGIIM4S
Device Lot Number1258904
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer04/04/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date09/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic